# SDR FDEA201502120520

- Difficulty date: February 12, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCOMING REPAIR, STATION 1580 FRAME BETWEEN STRINGER 25L - 26L.  DOES NOT COMPLY WITH CURRENT SRM.
